International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 27, Pages 1751-1754
An application of a subordination chain
Department of Mathematics, Sant Longowal Institute of Engineering and Technology, Longowal-148, Punjab 106, India
Received 12 April 2002
Copyright © 2003 Sukhjit Singh and Sushma Gupta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let denote the class of functions which are regular and univalently convex in the unit disc . In the present note, we prove that if is regular in , , then for , in implies that in , where is a real number and the symbol stands for